Volume 16, Number 2
Previous Issue Next Issue

Kang Feng & Daoliu Wang

J. Comp. Math., 16 (1998), pp. 97-106.

Preview Full PDF 319 3297 Abstract

Fayong Zhang

J. Comp. Math., 16 (1998), pp. 107-120.

Preview Full PDF 321 3272 Abstract

Daosheng Zhang

J. Comp. Math., 16 (1998), pp. 121-128.

Preview Full PDF 329 3306 Abstract

Zhen Han & Longjun Shen

J. Comp. Math., 16 (1998), pp. 129-140.

Preview Full PDF 328 3246 Abstract

Daoqi Yang

J. Comp. Math., 16 (1998), pp. 141-151.

Preview Full PDF 323 3166 Abstract

Junbin Gao, Yidu Yang & T.M. Shih

J. Comp. Math., 16 (1998), pp. 152-164.

Preview Full PDF 320 3253 Abstract

Weijun Tang & Houde Han

J. Comp. Math., 16 (1998), pp. 165-178.

Preview Full PDF 314 3200 Abstract

Ning Zhao

J. Comp. Math., 16 (1998), pp. 179-192.

Preview Full PDF 313 3241 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard